• You may receive an error message when sending PMs at the moment. The message you're trying to send has been sent and if you refresh your screen, you will see it. Otherwise you may get many repeated messages. We're working on this!

side effects?? can't stop shaking

#1
I am really new to this whole treatment thing. I'm up to 100mg of Zoloft and 150 mg of Lithium and I'm taking Lunesta occasionally to sleep. It's been about 5 weeks.

I don't really feel any different but my hands are really shaky all the time. I didn't even notice until one of my friends pointed it out to me. Since then it's gotten worse and more people have noticed. My legs are shaky too sometimes. Today it was really bad and my arm muscles, like my biceps, were spasming a lot.

Is this a common side effect of zoloft? I mean I guess it could be a manifestation of anxiety but it feels different than my normal tics, like it feels even more involuntary (if that's really even possible).

I really don't like it. I mean I guess shaking a little is better than feeling sucidal but I still feel that way too sometimes.
 

Sunspots

To Wish Impossible Things
Safety & Support
SF Supporter
#2
Hi @swimgirl48

Do you have any other symptoms - high temperature, sweating, nausea, headache, confusion....

Could this be serotonin syndrome? @Ash600 is the oracle when it comes to drugs, he might be able to help?
 

Ash600

Of dust and shadows
SF Creative
SF Supporter
#3
Hi @swimgirl48 ,

Tremor and involuntary muscular movements, muscular contractions are known side effects of Zoloft. Also, Lithium can potentially interact with Zoloft to cause an increase in the degree of tremor experienced.
Being on Lithium, and also having an increase in your dose of Zoloft, I do hope that you are recieving appropriate monitoring. Either way, please discuss this and other side effects you may be experiencing with your doctors as soon as you can.
 

Please Donate to Help Keep SF Running

Total amount
$276.00
Goal
$255.00
Top